# SDR COMA9860218

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Engine: Ge CF343A1
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCKED MESSAGE AFTER TAKEOFF.  REPAIRED CHAFED WIRE AT CONNECTOR P28EZ.
